# SDR FDEA201707192005

- Difficulty date: July 19, 2017
- Submitted: July 21, 2017
- Operation: Air carrier
- Aircraft: N744FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 664
- Aircraft time: 66,871 hours, 22,289 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Location: R1 Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT FWD ENTRY DOOR SHOWED OPEN AFTER TAKE OFF.  PUSHED HANDLE DOWN .25 INCHES AND WARNING WENT OUT.   ISSUE REPRODUCED WHEN DOOR IS SLOWLY CLOSED FROM OUTSIDE HANDLE. THE DOOR WAS LUBRICATED IAW AMM 12-22-52-00-01. OPS CHECKED OK IAW 52-10-11-05. ACFT OK FOR SERVICE.
